# SDR 29GA20160404001

- Difficulty date: April 4, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 33,423 hours, 37,783 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES SPONGY.  CHECKED HYD QTY, ACCUMULATOR PRESSURE, BRAKES FOR WEAR.  BLED BRAKES IAW AMM CHAPTER 32-42-00-02 LOW SPEED MAINTENANCE TAXI GOOD, HIGH SPEED CREW TAXI CHECK GOOD.
